MathSciNet Relay Station
MathSciNet bibliographic data
MR2426361 (2009h:14028) 14E15 (14B05)
Villamayor U., Orlando Elimination with applications to singularities in positive characteristic. Publ. Res. Inst. Math. Sci. 44 (2008), no. 2, 661–697.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement